MathSciNet Relay Station
MathSciNet bibliographic data
MR2502059 65L05
Ken, Yap Lee; Ismail, Fudziah; Suleiman, Mohamed; Amin, Suriah Md. Block methods based on Newton interpolations for solving special second order ordinary differential equations directly. J. Math. Stat. 4 (2008), no. 3, 174–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement